CureZone   Log On   Join
magnesium effects??
 

Epsom Salt Encapsulated
Hulda Clark Cleanse Kits


More
secondwind Views: 1,277
Published: 15 years ago
 

magnesium effects??


anyone notice that magnesium makes them feel "spacey"? I took mag citrate with my liver flush, and have been taking a small amount of Colosan as maintenance since because I have such a sluggish bowel. But I notice that I often feel "spacey" and a little headachy and light sensitive after taking it.
Anyone else notice that effect or have any idea why it might be?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.734 sec, (1)